MAUDE Adverse Event Report: Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Pulse Generator

Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Pulse Generator
Model Number 5100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The mainstay medical limited (mml) representative received information from the physician that the patient developed a confirmed infection, which led to the explantation of the reactiv8 system.No mml representative was present during the explant procedure.According to the physician, the infection originated at the implantable pulse generator (ipg) site.The patient was treated with antibiotics; however, the infection subsequently spread to the lead midline incision.The specific antibiotic administered was not disclosed.As a result of the infection, the physician elected to explant the entire system, including the ipg and all leads.Although the infection was confirmed, the physician did not provide the infection type.During device removal, one lead fractured; however, the physician successfully retrieved the remaining lead fragment.No explant tool was used during the procedure.The explanted ipg and leads were not returned to mml; therefore, no device evaluation could be performed.A review of the device history record, including sterilization records, was conducted and identified no relevant nonconformances.
 
Additional Manufacturer Narrative
Mml # (b)(4).Other device explanted.Mode: 8145, description: reactiv8 implantable stimulation lead, serialnumbers: (b)(6), udi #s: (b)(4)."this report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.".

Brand Name
ReActiv8
Common Device Name
ReActiv8 Implantable Pulse Generator
Manufacturer (Section D)
Mainstay Medical Limited
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
+1(619)206-3331
MDR Report Key50003349
Report Number3021520203-2026-00093
Device Sequence Number10659205
Product Code QLK
UDI-Device Identifier05391527770015
UDI-Public0105391527770015112507301727081221944510H5565
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5100
Device Catalogue Number5100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient RaceWhite